Hiroshima Mathematical Journal

A note on complement ideals of Lie algebras

Naoki Kawamoto and Atsushi Mitsukawa

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 24, Number 2 (1994), 357-358.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206128029

Digital Object Identifier
doi:10.32917/hmj/1206128029

Mathematical Reviews number (MathSciNet)
MR1284380

Zentralblatt MATH identifier
0839.17014

Subjects
Primary: 17B20: Simple, semisimple, reductive (super)algebras

Citation

Kawamoto, Naoki; Mitsukawa, Atsushi. A note on complement ideals of Lie algebras. Hiroshima Math. J. 24 (1994), no. 2, 357--358. doi:10.32917/hmj/1206128029. https://projecteuclid.org/euclid.hmj/1206128029


Export citation

References

  • [1] F. A. M. Aldosray and I. Stewart, Lie algebras with the minimal condition on centralizer ideals, Hiroshima Math. J., 19 (1989), 397-407.
  • [2] F. A. M. Aldosray and I. Stewart, Ascending chain conditions on special classes of ideals of Lie algebras, Hiroshima Math. J., 22 (1992), 1-13.